# SDR AALA202112284825

- Difficulty date: December 26, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737*
- Aircraft serial: 44475
- Aircraft time: 2,357 hours, 994 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 607551005
- Part serial: 049111955
- Condition: Low Pressure
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT WITH 8360 LBS OF FUEL IN THE LEFT WING TANK. REMOVED AND REPLACED LEFT FORWARD FUEL BOOST PUMP MOTOR IMPELLER PER AMM 28-22-41.
